Anxiety and depression go hand in hand feeding off each other in a vicious circle which can strengthen each other, so it can be difficult for the victim to even figure which one he suffers from.
You can get anxiety or depression at any time so there is no regularity, so your feeling that it is in a 48 hour cycle outlines how difficult it is for the sufferer to determine what they are feeling. The fact you get relief sometimes is a good sign, so I would get therapy to try to figure if a cause can be identified and if you can take steps to help ward off or at least deal with it.
Did you have an anxiety problem before starting using Oxy? Or is this new after stopping? Did you taper off or stop cold turkey? I'm asking because you may be suffering a protracted withdrawal from quitting the Oxy if this has only happened since you stopped. If, on the other hand this is something that existed before that, it would just be more of the same. Some people's brains have a hard or impossible time getting back to working normally after being on any drug, legal or illegal, that affects brain neurotransmitters. I have no idea if this is what's happening to you, but it sounds like a withdrawal symptom.